Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


prevention
Apr 15, 2014

Is it at all possible for an HIV "pateint" to suddenly die in their sleep?

Response from Dr. Henry

Sudden death (most often cardiac in origin due to heart attack or rhythm problem) occurs in the general population and is also seen in HIV+ persons. We have had several number of HIV+ persons in our clinic die suddenly though often had risk factors for heart disease (also sometimes history of alcohol or drug use which can increase risk for sudden death).The cause of sudden death in HIV+ patients is rarely due to AIDS. KH



Previous
Alluvia and Truvada
Next
Alluvia and Truvada Appetite

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement